# SDR A6WA201543339

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,391 hours, 30,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103295
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AISLE SEAT TRACK STICK 5 HAS CORROSION, BETWEEN FS 559 & FS 559+80 IN CABIN.  REMOVED CORRODED LT AISLE SEAT TRACK, BETWEEN FS 559 & FS 559+80 & INSTALLED REPLACEMENT SEAT TRACK, PN 601R31032-95, TAG AB3451 IAW AMM 53-01-11.
